Alert archive / California / Wind Advisories in 2011

Wind Advisory 5, NWS Hanford, CA

February 7, 2011

NWS Hanford, CA issued this wind advisory at Feb 7, 2011, 3:20 AM PST. It took effect at Feb 7, 2011, 7:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 3:20 AM PST (11:20 UTC)
In effect from
Feb 7, 2011, 7:00 PM PST
Expired
Feb 8, 2011, 7:00 AM PST
In force
12 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WWUS76 KHNX 071120
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
320 AM PST MON FEB 7 2011

...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY
DESERTS BELOW THE PASSES...

.A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND
DESERTS TONIGHT. WINDS FUNNELING THROUGH THE KERN COUNTY MOUNTAIN
PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY BELOW THE
PASSES. 

CAZ098-099-071930-
/O.NEW.KHNX.WI.Y.0005.110208T0300Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
320 AM PST MON FEB 7 2011

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...WHICH IS
IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST
  WINDS TONIGHT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING
  TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THE
  DAY.

* LOCATIONS INCLUDE: MOJAVE...HIGHWAY 14 FROM MOJAVE TO INYOKERN.

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM
  THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM
  MOJAVE TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
5 follow-up statements
060 
WWUS76 KHNX 071910
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1110 AM PST MON FEB 7 2011

...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY
DESERTS BELOW THE PASSES...

.A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND
DESERT TONIGHT. WINDS FUNNELING THROUGH THE KERN COUNTY MOUNTAIN
PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY BELOW THE
PASSES.

CAZ098-099-080315-
/O.CON.KHNX.WI.Y.0005.110208T0300Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1110 AM PST MON FEB 7 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR
THE KERN COUNTY DESERT.

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST 
  WINDS TONIGHT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING 
  TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH 
  THE DAY.

* LOCATIONS INCLUDE: MOJAVE

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH 
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 
  FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 
  FROM MOJAVE TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
223 
WWUS76 KHNX 072138
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
138 PM PST MON FEB 7 2011

...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY
DESERTS BELOW THE PASSES...

...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TUESDAY
MORNING INTO TUESDAY EVENING...

.A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND
DESERT TONIGHT. WEST WINDS FUNNELING THROUGH THE KERN COUNTY
MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY
BELOW THE PASSES. BEHIND THE FRONT...WINDS WILL TURN FROM THE
NORTH TO NORTHWEST DURING THE DAY TUESDAY AND BRING COOLER AIR TO
THE AREA WHICH IS A FAVORABLE PATTERN FOR GUSTY WINDS ALONG THE
WEST SIDE OF THE SAN JOAQUIN VALLEY.

CAZ089-091-080600-
/O.NEW.KHNX.WI.Y.0006.110208T1800Z-110209T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
138 PM PST MON FEB 7 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH.

* TIMING: LATE TUESDAY MORNING UNTIL EARLY TUESDAY EVENING.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN...LOS
  BANOS...COALINGA...MENDOTA...PACHECO PASS...LOST HILLS...AND
  COTTONWOOD PASS.

* IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT
  TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES...WITH THE
  STRONGEST WINDS DURING THE AFTERNOON HOURS...ON HIGHWAYS SUCH
  AS 33...46...152...AND INTERSTATE 5.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-080600-
/O.CON.KHNX.WI.Y.0005.110208T0300Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
138 PM PST MON FEB 7 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR
THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST 
  WINDS TONIGHT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING 
  TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH 
  THE DAY.

* LOCATIONS INCLUDE: MOJAVE

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH 
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 
  FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 
  FROM MOJAVE TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
221 
WWUS76 KHNX 080558
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
958 PM PST MON FEB 7 2011

...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY
DESERTS BELOW THE PASSES...

...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TUESDAY
MORNING INTO TUESDAY EVENING...

.A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND
DESERT TONIGHT. WEST WINDS FUNNELING THROUGH THE KERN COUNTY
MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY
BELOW THE PASSES. BEHIND THE FRONT...WINDS WILL TURN FROM THE
NORTH TO NORTHWEST DURING THE DAY TUESDAY AND BRING COOLER AIR TO
THE AREA WHICH IS A FAVORABLE PATTERN FOR GUSTY WINDS ALONG THE
WEST SIDE OF THE SAN JOAQUIN VALLEY.

CAZ089-091-081200-
/O.CON.KHNX.WI.Y.0006.110208T1800Z-110209T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
958 PM PST MON FEB 7 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH.

* TIMING: LATE TUESDAY MORNING UNTIL EARLY TUESDAY EVENING.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN...LOS BANOS... 
  COALINGA...MENDOTA...PACHECO PASS...LOST HILLS...AND 
  COTTONWOOD PASS.

* IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...WITH THE STRONGEST 
  WINDS DURING THE AFTERNOON HOURS...ON HIGHWAYS SUCH AS 33...
  46... 152...AND INTERSTATE 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-081200-
/O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
958 PM PST MON FEB 7 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY FOR
AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY FOR THE KERN COUNTY
DESERTS. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE TONIGHT THEN BEGIN TO DIMINISH BY
  MID MORNING TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE
  THROUGH THE DAY.

* LOCATIONS INCLUDE: MOJAVE

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH 
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 
  FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 
  FROM MOJAVE TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
353 
WWUS76 KHNX 081024
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
224 AM PST TUE FEB 8 2011

.A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY
THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE
FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT
FACING PASSES AND CANYONS OF KERN COUNTY.

THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN
COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS
MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.


CAZ089-091-081830-
/O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
/O.EXT.KHNX.WI.Y.0006.110208T1024Z-110209T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
224 AM PST TUE FEB 8 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND
ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM
  29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW
  FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. 

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED
  BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5.

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-081830-
/O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
224 AM PST TUE FEB 8 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS.
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE:
  VISALIA...PORTERVILLE...MERCED...MADERA...FRESNO...BAKERSFIELD. 

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ098-099-081500-
/O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
224 AM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING
FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE KERN COUNTY
DESERTS. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: GUSTY WINDS BELOW PASSES WILL DIMINISH EARLY THIS
  MORNING AND THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

* LOCATIONS INCLUDE: MOJAVE...RED ROCK CANYON...ROSAMOND.

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM
  TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM ROSAMOND
  TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
364 
WWUS76 KHNX 081448
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
648 AM PST TUE FEB 8 2011

.A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY
THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE
FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT
FACING PASSES AND CANYONS OF KERN COUNTY.

THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN
COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS
MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.

CAZ098-099-081600-
/O.EXP.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
648 AM PST TUE FEB 8 2011

...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING FOR AREAS
BELOW MOUNTAIN PASSES AND CANYONS...

THE WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
WILL EXPIRE AT 7 AM PST THIS MORNING FOR THE KERN COUNTY DESERTS.

WINDS HAVE DIMINISHED EARLY THIS MORNING AND SHIFTED TO NORTH TO
NORTHEAST. THERE MAY STILL BE SOME LOCAL GUSTS TO 40 MPH DURING
THE MORNING...BUT WINDS OVER 45 MPH ARE NO LONGER EXPECTED.

$$

CAZ089-091-082300-
/O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
648 AM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE
  FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS 
  BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. 

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA.

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT 
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS 
  IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND 
  INTERSTATE 5. 

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-082300-
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
648 AM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL 
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. 
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... 
  FRESNO...BAKERSFIELD.

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 9:38 PM PST, 5 hours 42 minutes earlier.

Area forecast discussion, Feb 6, 9:38 PM PST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
938 PM PST SUN FEB 6 2011

.SYNOPSIS...
A HIGH PRESSURE RIDGE WILL PREVAIL OVER THE REGION WITH GENERALLY
MOSTLY CLEAR SKIES THIS WEEK.

&&

.DISCUSSION...STRONG HIGH PRESSURE AND SUNNY SKIES RESULTED IN
UNSEASONABLY MILD CONDITIONS WITH TEMPERATURES SEVERAL DEGREES
ABOVE CLIMO TODAY. SATELLITE WATER VAPOR IMAGERY SHOWS SHOWS AN
UPSTREAM TROUGH BEGINNING TO MOVE OVER THE PACNW WHICH WILL DIVE
SOUTHEAST INTO THE GREAT BASIN BY MONDAY NIGHT. MODELS LOWER H85
TEMPS BY 1-2 DEG C MONDAY WHICH MATCHES UP WELL WITH A SLIGHTLY
COOLER MAX TEMP FORECAST. OTHERWISE...A FEW LOCATIONS IN THE SAN
JOAQUIN VALLEY ARE DOWN TO 3 MILES VISIBILITY AND PATCHY FOG IS
EXPECTED OVERNIGHT WITH AN EARLY MORNING BURN OFF.

&&

.PREV DISCUSSION... /ISSUED 154 PM PST SUN FEB 6 2011/

DISCUSSION...NORTH AND OFFSHORE FLOW PROVIDING MOSTLY CLEAR AND
DRY CONDITIONS ACROSS CENTRAL CALIFORNIA. THE STRONG NORTH FLOW
WILL DIMINISH OVERNIGHT AS AN UPPER TROUGH OVER THE INTERIOR WEST
SHIFTS FURTHER EAST. GUSTY WINDS THROUGH MOUNTAIN PASSES OF THE
TEHACHAPI MOUNTAINS WILL ALSO DIMINISH TONIGHT WITH DECREASING
PRESSURE GRADIENTS. THE DECREASE IN WINDS AND MIXING WILL RESULT
IN MORE FAVORABLE RADIATIONAL COOLING CONDITIONS. THUS EXPECT FOG
TO BE A BIT MORE WIDESPREAD TONIGHT IN THE SAN JOAQUIN VALLEY. ANY
FOG SHOULD CLEAR BY AFTERNOON AS AN UPPER SHORT WAVE REACHES NORTH
CALIFORNIA. CONDITIONS WILL BECOME BREEZY IN THE SJV MONDAY
AFTERNOON. WINDY CONDITIONS WILL PREVAIL MONDAY NIGHT ESPECIALLY
OVER THE SIERRA RIDGES AND THE KERN COUNTY MOUNTAIN PASSES AND
DESERT AS ADDITIONAL UPPER LEVEL ENERGY MOVES DOWN THE SPINE OF
THE SIERRA. LITTLE THREAT OF PRECIPITATION BUT COLD NORTH FLOW
WILL BRING A DRY AIR MASS TO THE REGION. THE FLOW WILL TURN MORE
NE AND OFFSHORE TUESDAY AFTERNOON WITH SURFACE HIGH PRESSURE OVER
NORTH PARTS OF THE GREAT BASIN BUILDS SOUTHWARD. FREEZING
TEMPERATURES WILL BE POSSIBLE IN THE SJV BY WEDNESDAY MORNING WITH
WINDS DIMINISHING AND A DRY AIR MASS IN PLACE. ANY FOG THREAT IN
THE SJV SHOULD INCREASE THURSDAY NIGHT AS THE RIDGE OVER THE EPAC
DEAMPLIFIES AND BUILDS EAST THURSDAY. THE PATTERN WILL TRANSITION
TO A ZONAL WESTERLY FLOW EARLY NEXT WEEKEND. THE COOL ONSHORE
MARITIME FLOW SHOULD MITIGATE THE FOG THREAT IN SJV DURING THE
WEEKEND. MODELS CONTINUE TO DISAGREE OVER THE NEXT UPPER-LEVEL
TROUGH WHICH IS FORECAST TO REACH CALIFORNIA NEXT WEEKEND. THE 12Z
GFS IS MORE PROGRESSIVE AND BRINGS THE UPPER TROUGH OVER NCAL
SATURDAY. WHILE THE ECM PROGS THE TROUGH DEEPER OFF THE CENTRAL
COAST SUNDAY. WILL KEEP THE FORECAST DRY ATM FOR NEXT WEEKEND WITH
PERSISTENCE TEMPERATURES UNTIL BETTER MODEL CONSENSUS.

&&

.AVIATION...
IN THE SAN JOAQUIN VALLEY...IN THE SAN JOAQUIN VALLEY LOCAL IFR IN
FOG AND MIST 08-12Z MONDAY. OTHERWISE...MVFR CONDITIONS
WILL PREVAIL THROUGH 06Z TUESDAY DUE TO HAZE. VFR CONDITIONS
CAN BE EXPECTED ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR
THROUGH 06Z TUESDAY.

&&

.AIR QUALITY ISSUES...
ON MONDAY FEBRUARY 7 2011... UNHEALTHY FOR SENSITIVE GROUPS IN
FRESNO AND KINGS COUNTIES.  FIREPLACE/WOOD STOVE BURNING IS
PROHIBITED IN FRESNO... KERN... KINGS... MADERA... MERCED AND
TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DCH/MV
AVN/FW...JDB
SYNOPSIS...BSO

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 1:38 PM PSTWind AdvisoryHNX29 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.